# SDR QXEA0201683

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 10,223 hours, 14,517 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EUG-  DIVERSION TO EUG DUE TO NR 2 ENGINE OIL PRESSURE INDICATOR INTERMITTENTLY IN YELLOW RANGE. DROPPED MOMENTARILY TO 47 PSI THEN BACK TO GREEN. DURING DESCENT TO EUG OIL PRESSURE WAS STEADY. AIRCRAFT LANDED WITHOUT INCIDENT. VERIFIED CORRECT OIL QUANTITY. CLEANED AND RESEATED OIL PRESSURE TRANSMITTER, NO OTHER DEFECTS NOTED.OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
